# SDR AUS20020171

- Difficulty date: January 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Blocked
- Location: Fuel Injector No
- Component: Fuel Injector No, Lyc, TIO540J2BD
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO1 CYLINDER FUEL INJECTOR NOZZLE CLOGGED.
